# SDR V0XD20140914185

- Difficulty date: September 14, 2014
- Submitted: September 14, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 25,252 hours, 17,955 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAINT BUBBLING UNDER PAX DOOR PANELS 832JL, 832HL, 832DL, 832AB, 832GL & 832DR.  REPAIRED DOOR INNER SKIN UNDER PANELS IAW 700 SRM 52-11-01.  REPAIRED PAX DOOR INNER SKIN UNDER PANEL 832BL IAW REO 670-52-11-790 REV DATED 2014-09-14.  SEE WORK ORDER 80245 WC 8045.
